# SDR DXTA200300059

- Difficulty date: July 6, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N546QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259046
- Aircraft time: 6,983 hours, 4,605 cycles
- Engine: Pwa PW305B
- Engine time: 7,943 hours, 5,453 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Solenoid
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER STARTED TAXIING,  HEARD POPPING NOISE FROM LT ENGINE, ITT RAPIDLY CLIMBED TO 710 DEGREES OIL 1 LOW PRESSURE CAME ON, SHUTDOWN THE LEFT ENGINE. REMOVED & REPLACED THE 3 O’CLOCK AND 9 O’CLOCK 2.8, 2.5 BOV’S AND BOV SOLENOID IAW RAYTHEON HAWKER 1000 AMM CHAP 75-30-00. PERFORMED FUEL SAMPLE AND INSPECTED FUEL FILTER, ALL CHECKED GOOD. ACCOMPLISHED ENGINE RUN, OPS CHECKED GOOD IAW PWC 305 MM CHAPTER 71-00-00.
